# SDR CA070306005

- Difficulty date: March 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 36,755 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 82110588003
- Condition: Cracked
- Location: Bleed Air
- Part time: 38,233 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, TROUBLESHOOTING FOR LOW FLOW FROM CABIN GASPERS, MAINTENANCE, WHILE INSIDE THE AFT CARGO COMPARTMENT FELT THE REAR PRESSURE BULKHEAD AS BEING WARM/HOT. INVESTIGATION IN THE AFT EQUIPMENT BAY, FOUND THE ENGINE BLEED AIR / APU / AIR-CONDITIONING PACKS JUNCTION DUCT CRACKED, CRACK EXTENDED AT LEAST 50 PERCENT OF CIRCUMFERENCE AND WAS OPEN BY APPROX .2500 INCH.  DUCT ASSEMBLY REPLACED, FUNCTION CHECKS CARRIED OUT.  AIRCRAFT RETURNED TO SERVICE. (TC NR 20070306005)
